# SDR C2XA10SH316

- Difficulty date: September 27, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 16,945 hours, 9,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK - LT OMEGA BEAM CORRODED AT FR 19-23.  REPAIRED LT OMEGA BEAM IAW EC5320-01229.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
